# SDR CA961029012

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Filter
- Part number: 5233414
- Condition: Collapsed
- Location: Engine
- Component: 5233333
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT LOST POWER IN-FLIGHT, BUT LANDED WITHOUT INCIDENT.  UNABLE TO RESTART.  THE SCREEN FILTER WAS FOUND COLLAPSED.
